As a base seizure medicine I am taking 2000 mgs (4 pills) of Keppra in the a.m./p.m. My neurologist is slowly increasing every 5 days using Depakote ER, 500 mgs... 1 p.m. (days 1-5), days (6-10) 1 a.m./1 p.m. and then days 11-15 and beyond (1 a.m./2 p.m.)...
Has anyone had success with taking Keppra and Depakote ER?
- 5 Oct 2011 by seymour93
- 5 October 2011
- depakote, depakote er, keppra, seizures, medicine
Added 5 Oct 2011:
I am on my 7th day taking the Depakote ER and I am feeling so blah-I am so damn tired and not motivated at all...Is this normal?
I have taken depakote ER for eight years, and yes you are correct that the drug can cause great fatigue and tiredness. I take 500mgs at night, but have a tendency to need a nap in the daytime. I do not use the drug for your condition, but the side effects may be the same. However, it is an effective albeit powerful drug, so you need to weigh up the benefits versus the drawbacks for it's consumption. Good luck, hope it works out!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Jan 2014 • 4 answers
Updated 23 Aug 2012 • 3 answers
Updated 26 Mar 2015 • 1 answer
Updated 17 Sep 2017 • 2 answers
Updated 13 Oct 2018 • 1 answer